# SDR USAA2011081100002

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 40,081 hours, 16,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1165377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EMERGENCY PATH LIGHTING WIRE BROKEN AT LEFT SEAT ROW 22.  REPAIRED BROKEN WIRES AT SEAT 22 EPL IAW A319/320 ESPM M81824/1-20-43-11, OPS CHECKS GOOD IAW A319 AMM TASK 33-51-00-710-001.
